# SDR 95FDEA01853

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902864
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) FLOORBEAM STA 400 WL 208.1 LBL 8.  FLOORBEAM WAS REPAIRED PER FEDEX B727 SRM 53-10-8 FIG 8 AT STA 400 WL 208.1 LBL 16 TO RBL 9.
